PSL        esarms.com
bannednutrition.com
Results 1 to 7 of 7

Thread: Extreme Fatigue while taking Clen and T3?

  1. #1

    Extreme Fatigue while taking Clen and T3?

    Hi all,

    Long story short Iím nearing the end of a 12 week cut. Ive used rad 140, S4, GW and SR9009. Iíve gotten my hands on some Clen and T3 which I attempted to throw into the mix. I experience extreme fatigue, like fall asleep pass out, about an hour or 2 after the dose. Is this normal?

    Clen @ 40 mcg
    T3 @ 50 mcg

    First time ever touching this stuff and Iíve currently stopped. I ran these compounds for less than a week.

  2. #2
    i never recommend going near either of them... get bloodwork so we can see whats going on

  3. #3
    Extreme fatigue and feeling like you're going to pass out is not normal. Clen and T3 are very dangerous compounds so I don't recommend anyone ever taking those. Professional bodybuilders do but those guys will do anything to win and take a lot of risks.

  4. #4
    Senior Member RoboGainz's Avatar
    Join Date
    Jul 2017
    Location
    USA
    Posts
    991
    Clen messes with my blood pressure which can make me feel lethargic. T3 if anything should give you a boost i would think...

  5. #5
    Quote Originally Posted by 95redz View Post
    Hi all,

    Long story short Iím nearing the end of a 12 week cut. Ive used rad 140, S4, GW and SR9009. Iíve gotten my hands on some Clen and T3 which I attempted to throw into the mix. I experience extreme fatigue, like fall asleep pass out, about an hour or 2 after the dose. Is this normal?

    Clen @ 40 mcg
    T3 @ 50 mcg

    First time ever touching this stuff and Iíve currently stopped. I ran these compounds for less than a week.
    I'm glad you stopped them. Those are both horrible. The stack you have and a good diet is all you need

  6. #6
    PuritySourceLabs Team Supervisor Vision's Avatar
    Join Date
    Jun 2019
    Posts
    205
    That sounds like adrenal fatigue.. Further more, both of those compounds, let alone stacked is dangerous.. They're over rated and unless you're making a career at body building or fitness , I would dump them ASAP..

    get on some zinc, DHEA and avoid stimulant drinks for a few days and let your system clear.. Only use t3/t4 if blood work indicates its necessary.. Using them just because on paper people say its great for re-comp or peeling down, is a silly thing to do, never just wing something, know what you're getting into before you take anything...

    *iSarms APPROVED SOURCE -
    Puritysourcelabs*
    Click the banner above for direct access to our online store..
    A fully stocked catalog with AAS, peptides, HGH, Anti's and men's health..


  7. #7
    Quote Originally Posted by Vision View Post
    That sounds like adrenal fatigue.. Further more, both of those compounds, let alone stacked is dangerous.. They're over rated and unless you're making a career at body building or fitness , I would dump them ASAP..

    get on some zinc, DHEA and avoid stimulant drinks for a few days and let your system clear.. Only use t3/t4 if blood work indicates its necessary.. Using them just because on paper people say its great for re-comp or peeling down, is a silly thing to do, never just wing something, know what you're getting into before you take anything...
    well said and i completely agree

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •